# SDR CALA2010111600570

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 62,079 hours, 16,156 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 417T4205193
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - ROW 24D, F O2 MASK AT FLOW INDICATOR, FOUND STRESS CRACKS AT CENTER WELD OF INDICATOR.  PB 174080-193 REV D, CUST 417T4205-193.  MFG DATE 3-94 TO 8-94.  REPLACED O2 MASKS PER MM 35-21-05.
